# SDR USAA010056

- Difficulty date: January 22, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED .5 INCH, STATIN 520, RBL 45 IN RADIUS UPPER CHORD/WEB.  INSTALLED REPAIR PER SRM 53-00-51 FIG 201.  (M)
